# SDR C2XA06SH013

- Difficulty date: February 3, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N15555
- Make and model: Emb EMB-145LR
- Aircraft serial: 145594
- Aircraft time: 8,826 hours, 6,883 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: 14526850401
- Condition: Chafed
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE APU FIREWALL WAS FOUND TO BE CHAFED.  MAINTENANCE REMOVED THE DAMAGED AREA AND INSTALLED A DOUBLER REPAIR IAW EC5310-01359 SECTION 1.2.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
